# SDR AALA201803079009

- Difficulty date: March 6, 2018
- Submitted: March 7, 2018
- Operation: Air carrier
- Aircraft: N292AY
- Make and model: Airbus A330-243
- Aircraft serial: 1512
- Aircraft time: 16,780 hours, 2,627 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Inoperative
- Location: Flashlight
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING A TRANSIT CHECK,  FOUND THE CREW REST FLASHLIGHT NOT FLASHING. REPLACED THE FLASHLIGHT BATTERY.
